# SDR GTIA2025031038792

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N628NK
- Make and model: Airbus A320-232
- Aircraft serial: 6193
- Aircraft time: 27,545 hours, 17,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 32713
- Condition: Inoperative
- Location: Zone 200
- Part time: 1,151 hours, 573 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND FWD MEGAPHONE INOP -R/R FWD MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
